View More View Less
  • 1 A. Rényi Institute of Mathematics, 1053 Budapest, Reáltanoda u. 13–15., Hungary
Restricted access

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] Manin, Ju. I. 1963 Rational points on algebraic curves over function fields Izv. Akad. Nauk SSSR Ser. Mat. 27 13951440 English: AMS Translations, Ser. 2, 50 (1966), 189–234.

    • Search Google Scholar
    • Export Citation
  • [2] Manin, Ju. I. 1968 Correspondences, motives and monoidal transformations (in Russian) Mat. Sb. 77 475507 English: Math USSR-Sb., 6 (1968).

    • Search Google Scholar
    • Export Citation
  • [3] Iskovskih, V. A., Manin, Ju. I. 1971 Three-dimensional quartics and counterexamples to the Lüroth problem Mat. Sb. (N.S.) 86 128 140166 English: Math. USSR-Sbornik, 15 (1972), 141–166.

    • Search Google Scholar
    • Export Citation
  • [4] Manin, Y. I., Le groupe de Brauer–Grothendieck en géométrie diophantienne, Actes du Congr. International des Mathmaticiens 1 (Nice, 1970), Gauthier-Villars (Paris, 1971), pp. 401411.

    • Search Google Scholar
    • Export Citation
  • [5] Franke, J., Manin, Yu. I., Tschinkel, Yu. 1989 Rational points of bounded height on Fano varieties Invent. Math. 95 421435 .

  • [6] Batyrev, V. V., Manin, Yu. I. 1990 Sur le nombre des points rationnels de hauteur borné des variétés algébriques Math. Ann. 286 2743 .

  • [7] Manin, Ju. I. 1972 Parabolic points and zeta functions of modular curves Izv. Akad. Nauk SSSR Ser. Mat. 36 1966 English: Math USSR Izvestija, 6 (1972), 19–64.

    • Search Google Scholar
    • Export Citation
  • [8] Manin, Ju. I., Modular forms and number theory, in: Proceedings of the International Congress of Mathematicians (Helsinki, 1978), Acad. Sci. Fennica (Helsinki, 1980), pp. 177186.

    • Search Google Scholar
    • Export Citation
  • [9] Manin, Yu. I. 2006 Iterated integrals of modular forms and noncommutative modular symbols Algebraic Geometry and Number Theory Progr. Math. 253 Birkhäuser Boston Boston, MA 565597 .

    • Crossref
    • Search Google Scholar
    • Export Citation
  • [10] Manin, Yu. I. 1986 The partition function of the Polyakov string can be expressed in terms of theta-functions Phys. Lett. B 172 184185 .

    • Crossref
    • Search Google Scholar
    • Export Citation
  • [11] Kontsevich, M. and Manin, Yu., Gromov-Witten classes, quantum cohomology, and enumerative geometry. Mirror symmetry, II, AMS/IP Stud. Adv. Math. 1, Amer. Math. Soc. (Providence, RI, 1997), pp. 607653.

    • Search Google Scholar
    • Export Citation
  • [12] Atiyah, M. F., Hitchin, N. J., Drinfeld, V. G., Manin, Yu. I. 1978 Construction of instantons Phys. Lett. A 65 185187 .

  • [13] Manin, Yu. I. 1988 Quantum Groups and Noncommutative Geometry Université de Montreal, Centre de Recherches Mathématiques Montreal.

    • Search Google Scholar
    • Export Citation
  • [14] Manin, Yu. I. 1999 Frobenius Manifolds, Quantum Cohomology, and Moduli Spaces American Mathematical Society Colloquium Publications 47 American Mathematical Society Providence, RI.

    • Search Google Scholar
    • Export Citation

Monthly Content Usage

Abstract Views Full Text Views PDF Downloads
Oct 2020 0 0 0
Nov 2020 0 0 0
Dec 2020 0 0 0
Jan 2021 0 0 0
Feb 2021 2 0 0
Mar 2021 0 0 0
Apr 2021 0 0 0